# SDR SWIA2019121846959

- Difficulty date: November 1, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EXTERNAL SURROUND STRUCTURE CHAFED JUST BELOW THE LAV RINSE/FILL VALVE HANDLE AT APPROX FS 559.00+92.00 AND BETWEEN STR22R AND 23R.  (C-CHECK) RO 12/14/2019  REPAIRED IAW REO. FORM 337, SDR, AND MAJOR REPAIR TASK COMPLETE AND ATTACHED.NO MEASUREABLE WEIGHT CHANGE, BLEND OUT ONLY
